Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MissVania

Member
  • Total Reviews

    3
  • Content Count

    41
  • Joined

  • Last visited

Community Reputation

6 Neutral

About MissVania

  • Rank
    Junior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

2261 profile views
  1. Yes, everyone's different. I had a bad initial breakout that lasted all month 2. I was completely clear around month 4-5.
  2. For me, my closed comedones all came to the surface on the first 2 or 3 months, and then disappeared. After that, I was left with clear, soft skin. Closed comedones were a big problem for me, I had really bumpy, congested skin :-/ They're totally gone *fingers crossed* I didn't use any extra help besides accutane. Some people may need extractions..
  3. First of all, you are taking a considerable high dose, and you say that your scalp is very dry. This two factors alone can contribute to hair loss early in the course of the treatment. Personally I took 30mg/day for 10 months, with a 2 month break in the middle. I started to notice hair loss a few months before ending treatment (maybe 3). I don't see bald parts on my scalp, but I lost a lot of volume and I find it thinner. I have never had hair loss problems until now, not even in fall season.
  4. No, I didn't ask my derm because I didn't think I needed to. It's lightweight, oil free, hydrating and suitable for sensitive skin. The "active" ingredient in this serum is viniferine. Caudalie claims that it's proven to be 62 times more effective than vitamin C in treating dark spots, and doesn't make your skin photosensitive (huge difference from other dark spot treatments). For those reasons I think it's perfectly safe to use during accutane, unless your skin is super super sensitive.
  5. I'm around 106lbs and I took 30mg daily during my 10 month treatment. My total dosage exceeded the 150mg/kg. (mild to moderate acne; very oily skin) Personally I prefer this way. I was able to see results in the first three months into treatment, so my derm didn't see any reason to increase the dosage. Also, my side effects were very litlle and very manageable. Dry hair, dry face, dry lips, dry nose (all moderate). My blood work was fine all the time. The results were very good. Not a single
  6. If you are able to understand that you anxiety and depression are linked to your acne, I would suggest you to go for the accutane. If during your treatment you start to feel worse, please talk to your doctor and stop taking it. Also, be aware that the first two months your acne can be worse. I experienced that, and by that time I was feeling really sad and irritable.
  7. If you can continue on your current dosage but for a few more months, I would suggest you to do it.. It's your total dosage that counts, so either you choose to take a lower dosage but for a longer period of time, or increase the dosage and your treatment will be quicker. Also, if you are seeing results on 40mg daily, I don't see a problem by staying with that dosage. My total treatment lasted around 10 months on a low dosage. I had almost no side effects, and the results were great, so I'm glad
  8. There's an anti dark spots serum from Caudalie, from the Vinoperfect line, that has a substance more powerful than vitamin C (so they claim). There's no harsh ingredients in this serum, so you can use it while on Accutane (I did) and all year around. I can't say anything about it's effect yet, because this kind of products take some time to do their job, but I recommend you to check it out
  9. My dermatologist also said to use oil free products. I just finished my treatment. At the beginning, when I felt my skin on the drier side, I began to use Jojoba Oil at night and sometimes Vitamin E oil. I don't know if these oils were the cause of it, but I started to notice larger pores around my nose, and after I stopped applying oils my pores shrank a little. Since then I don't use oils on my face... It's just my experience, because I heard from many people that oils work wonders for th
  10. It can be the change of the brand. Although they are both isotretinoin, the formulation is not exactly the same. In generics there is an acceptable variation for the quantity of isotretinoin, so differents brands can have different concentrations, and different absorption. If the change of brand occurred just a few weeks ago, it can be linked...i guess.
  11. I'm 25, and had acne since 13 too. I'm on my 4th month of accutane. So far so good. The side effects i'm experience are manageable and i'm getting good results so far. Good luck
  12. I was really nervous too, because I read all the bad things online... especially about the permanent side effects... But I decided to go on it. And so far i'm glad I did! I'm on my 4th month, and so far so good... I had mild but persistent acne, and very oily skin. The first month was difficult. I was afraid about the IB, and i had one. It was nothing really really bad, but it was bad enough and i was very self conscious. My skin turned worse than it was before i took the first pill. I
  13. If its making your acne worse, you should stop taking it... Not everyone breakout horribly after stopping bcp... You'll probably be fine I stopped taking Diane 35 and never broke out, but while i was taking it also did nothing for my acne.
  14. You should search for information about Vitamin A... Accutane is some sort of overdose form of Vitamin A. Different kinds of vitamins have different forms of absorption and excretion. Vitamin A is fat soluble, which means it gets absorbed in fat, and it accumulates in your body fat, even if you are overdosing. That's why is cumulative, and it remains on your system for a few weeks/months after you stop taking it... Vitamin C, on the other hand, it's water soluble, so the excess that your b
  15. You're welcome Even the decision about your daily dose should be discussed with your doctor. If your skin was not that bad to begin with, and you have clear skin for about a few weeks straight without having new pimples, you can ask your doctor to end the course sooner. But doing a complete course decreases your chances of relapse. My acne was also not bad in the beginning, but it was persistent acne, both comedonal and inflammatory, that leave hyperpigmentation spots. Personally, i prefer
×